# SDR UIEA2022110301187

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767
- Aircraft serial: 27568
- Aircraft time: 108,469 hours, 21,229 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: 125334D1
- Part serial: P60457
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT CRUISE PRIOR TO ETOPS ENTRY: RECEIVED "FUEL CONFIG" EICAS MSG. FUEL SUSEPTED. TOTALIZER & CALCULATED FUEL WERE 1500 LBS DEFFERENCE & INCREASING. FUEL QUANTITY INDICATING A 2,300 LBS SPLIT & INCREASING. COMPLIED WITH QRH, 1 ENG SHUT DOWN MANDAY RETURN TO HNL. L TANK INDICATED 2300 LBS LOWER THAN RIGHT & INCREASING TO MAX KNOWN 2600 LBS SPLIT.( REMOVED AND REPLACED L/H FUEL TRANSFER & SHUTOFF VALVE PER B767 AMM 28-22-01-004-001 AND 28-22-01-404-011. OPERATIONAL CHECK GOOD IAW B-767 AMM 28-22-01-404-011. NO FUEL MIGRATION FOUND )
